# SDR DXTA2022020956420

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 11,982 hours, 8,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACTIVATED THE CABIN EMERGENCY LIGHTS WITH THE EMERGENCY LIGHT SWITCH SELECTED IN THE ON POSITION AND BATTERIES OFF. WITH THE EMERGENCY SWITCH POSITIONED TO ARM WE ONLY GET THE EXIT SIGN OVER THE CABIN DOOR THE EXIT SIGNS LEFT AND RIGHT OF MAIN CABIN DOOR, THE THREE CEILING LIGHTS AND THE FORWARD AISLE LIGHTS. WE ARE MISSING THE THREE EMERGENCY EXIT SIGNS AROUND THE EMERGENCY WINDOW AND THE REAR FLOOR LIGHTS, THE CEILING LIGHT OVER THE LAV. EXTERIOR WE ARE ONLY GETTING THE LEFT EGRESS LIGHT AND THE FORWARD OVER WING LIGHT. EXTERIOR WE ARE MISSING R WING INSPECTION LIGHT, SHARK LIGHT, AND AFT WING EMERGENCY LIGHT. ALL LIGHTS AND SIGNS ILLUMINATE NORMALLY WITH BATTERIES ON.///REMOVED AND REPLACED FAILED EMERGENCY BATTERY PACKS #3 & #4. IAW CE-680 AMM 33-50-10.  OPS CHECK GOOD.
